Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The existence of certain ultra-filters on $ N$ and a conjecture of Graham and Rothschild


Author: Neil Hindman
Journal: Proc. Amer. Math. Soc. 36 (1972), 341-346
MSC: Primary 05A05; Secondary 04A20
MathSciNet review: 0307926
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equivalence of a conjecture of Graham and Rothschild and the existence of certain ultrafilters on N is established. It is also shown that this conjecture is equivalent to an apparently stronger statement.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A05, 04A20

Retrieve articles in all journals with MSC: 05A05, 04A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0307926-0
PII: S 0002-9939(1972)0307926-0
Keywords: Sequences, ultrafilters on N, finite distinct sums
Article copyright: © Copyright 1972 American Mathematical Society